It only happens at night when I go to bed. My feet feel numb and there is a tightness feeling that goes up the front of my leg about 8 inches or so. A chiropractor told me that it could be caused by simvastatin of which I have been taking for about a year and six months. Could this be so??? I have a hard time falling asleep from this. It goes away if I get up and walk.
10 Jun 2010
Yes its a side effect of taking Simvastain - numbness or persistent tingling of the hands or feet
You must talk to the doc, it could be due to edema, I too suffer from this & take a diuretic prescribed by the doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Lipitor by my physician. But I heard that Simvastatin (Zocor) has less of a negative effect on the body than Lipitor. Is it true?
7 answers • 13 Aug 2009
I have been taking Cozar (50mg) and Zocor (20mg) for 2+ years and recently started Allopurinol to prevent recurrence of gout. Do either of these ...
1 answer • 25 Sep 2009
... cramps at night while I sleep,fingers cramps every now and then,numbness and tingling in my feet when I stand on them for any length of time and ...
6 answers • 1 Apr 2012
... Excellent..Why am I taking 40 mg. Zocor..There are days I can barely walk..Leg pain is really awful.how will I know if i stopped taking this med. ...
2 answers • 20 Dec 2014
took zocor for 3 years and liptor for 2 weeks stopped 18 months ago odd sensations come and go on face scalp arms and legs upper back, groin, jittery ...
0 answers • 4 Jul 2015